MAUDE Adverse Event Report: XPERIM HARDWARE

XPERIM HARDWARE
Model Number 453564634201
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the sweep speed automatically changes.The device was not in use on a patient at the time of the event.
 
Event or Problem Description
The customer reported that the sweep speed automatically changes after the implementation of field change order, fco72200480.The device was not in use on a patient at the time of the event.

Brand Name
XPERIM HARDWARE
Common Device Name
XPERIM HARDWARE
MDR Report Key12204313
Report Number1051786-2021-10037
Device Sequence Number17200044
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public00884838084902
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564634201
Device Catalogue Number453564634201
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/08/2021
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1